MAUDE Adverse Event Report: ICU MEDICAL, INC. LEVEL 1 HOTLINE FLUID WARMER, 390; WARMER, THERMAL, INFUSION FLUID

ICU MEDICAL, INC. LEVEL 1 HOTLINE FLUID WARMER, 390; WARMER, THERMAL, INFUSION FLUID
Catalog Number CON-HL-390
Medical Device Problem Codes Thermal Decomposition of Device (1071); Overheating of Device (1437); Smoking (1585)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
 
Event or Problem Description
It was reported that the device emitted a burnt smell from inside the case.Reporter stated the event occurred upon power on.There was no patient involvement.
 
Additional Manufacturer Narrative
H3 and h6.Codes: updated.Device evaluation: the suspected device was returned for evaluation.The customer reported issue of ¿the device emitted a burnt smell from inside the case upon power-on¿ was confirmed through visual inspection.The hotline had a burning smell and visible charring on the main printed circuit board (pcb) upon inspection from the "line" to the heater.Root cause analysis initially pointed to the probable cause being a faulty heater.Device was submitted for further analysis but was unable to determine an internal failure within the heater.The problem was unable to be replicated during testing and functionality was restored to the hotline when a replacement pcb was installed.The device was deemed beyond economical repair.Service history review identified there was no indication that the complaint was related to a service of the device within the review period.

Brand Name
LEVEL 1 HOTLINE FLUID WARMER, 390
Common Device Name
WARMER, THERMAL, INFUSION FLUID
Manufacturer (Section D)
ICU MEDICAL, INC.
6000 nathan lane north
minneapolis MN 55442
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key24161868
Report Number3012307300-2026-00506
Device Sequence Number18397027
Product Code LGZ
UDI-Device Identifier10695085002796
UDI-Public(01)10695085002796(11)250403
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K911383
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCON-HL-390
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer01/15/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/05/2026
Supplement Date Received by Manufacturer04/28/2026
Initial Report FDA Received Date01/23/2026
Supplement Report FDA Received Date05/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/03/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown